# SDR DALA2021051002604

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 63,617 hours, 23,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A75558
- Condition: Missing
- Location: Fueslage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7474400) DURING WALK AROUND, FOUND LWR FUSELAGE PANEL 194E MISSING. DRILLED, INSTALLED PANEL REF IPC B737 53-51-00-15 ITEM 090J AND IAW B737 AMM 53-51-21-400-801.
